RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Egorshin, Aleksei Olegovich

Statistics Math-Net.Ru
Total publications: 10
Scientific articles: 10

Number of views:
This page:292
Abstract pages:1180
Full texts:395
References:162
Senior Researcher
Candidate of physico-mathematical sciences (1979)
Speciality: 01.01.09 (Discrete mathematics and mathematical cybernetics)
E-mail:
Website: http://www.math.nsc.ru/LBRT/d5/ruswin/egorshin.htm, http://www.math.nsc.ru/LBRT/d5/english/egorshin.htm

http://www.mathnet.ru/eng/person28568
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/438631

Publications in Math-Net.Ru
2019
1. A. O. Egorshin, “On some applications of bilateral orthogonalization in computational algebra”, Sib. Èlektron. Mat. Izv., 16 (2019),  187–205  mathnet
2014
2. A. O. Egorshin, “Identification and Discretization of the Linear Differential Equations with Constant Coefficients”, Vestn. Novosib. Gos. Univ., Ser. Mat. Mekh. Inform., 14:3 (2014),  29–42  mathnet; J. Math. Sci., 213:6 (2016), 844–856
2012
3. A. O. Egorshin, “On counter orthogonalization processes”, Sib. Zh. Vychisl. Mat., 15:4 (2012),  371–385  mathnet  elib; Num. Anal. Appl., 5:4 (2012), 307–319  scopus
4. A. O. Egorshin, “On one variational problem of the piecewise-linear dynamical approximation”, Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki, 2012, 4,  30–45  mathnet
5. A. O. Egorshin, “On Linear Differential Equation Discretization”, Vestnik YuUrGU. Ser. Mat. Model. Progr., 2012, 14,  59–72  mathnet
2011
6. A. O. Egorshin, “On tracking extremum parameters in the identification variational problem”, Vestn. Novosib. Gos. Univ., Ser. Mat. Mekh. Inform., 11:3 (2011),  95–113  mathnet; J. Math. Sci., 195:6 (2013), 791–804
7. A. O. Egorshin, “On one variational smoothing problem”, Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki, 2011, 4,  9–22  mathnet
2007
8. A. O. Yegorshin, “Orthogonalization, factorization, and identification as to the theory of recursive equations in linear algebra”, Sib. Èlektron. Mat. Izv., 4 (2007),  482–503  mathnet  mathscinet  zmath
2004
9. A. O. Egorshin, “Optimization of parameters of stationary models in a unitary space”, Avtomat. i Telemekh., 2004, 12,  29–48  mathnet  mathscinet  zmath; Autom. Remote Control, 65:12 (2004), 1885–1903  isi  scopus
2000
10. A. O. Egorshin, “On a method for estimating the coefficients of modeling equations for sequences”, Sib. Zh. Ind. Mat., 3:2 (2000),  78–96  mathnet  mathscinet  zmath

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019